# SDR 07FDEA04653

- Difficulty date: October 19, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 56,903 hours, 31,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 53FX13501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER STUB FRAME EXTENTION AT BS 560, WEB IS CRACKED ABOVE AND INBD OF STR 21 L, AT RIVET HOLE MARKED END OF DOT WITH BLACK DOT REPLACED LOWER STUB FRAME EXTENSION REF SRM 51-30-2, AND DWG 53FX1350.  TREATED AND PRIMED REF SRM 51-10-2.
